# SDR 2007UALA03751

- Difficulty date: September 17, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 56,785 hours, 31,093 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Metering Valve
- Condition: Malfunctioned
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

THE 1ST BOTTLE DISCHARGE LIGHT IS ILLUMINATED ON CARGO DETECTOR SUPPRESSION PANEL.  FOUND NR 1 BOTTLE DISCHARGED AND LINE PRESSURIZED TO THE DIVERTER VALVE.  REPLACED NR 1 FIRE BOTTLE AND METERING VALVE.   ALL TESTED NORMAL AFTER MTC.
